Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.00 segons. 
1.
28 p, 13.8 MB Numerical exploration of the limit ring problem / Barrabes, Esther (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Cors Iglesias, Josep Maria (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III) ; Hall, Glen Richard (Boston University. Department of Mathematics and Statistics)
The aim of this work is to provide an insight of an idealized model of a planetary ring. The model is a limit case of the planar circular restricted 1+n body problem, where an infinitesimal particle moves under the gravitational influence of a large central body and n smaller bodies located on the vertices of a regular n-gon. [...]
2013 - 10.1007/s12346-012-0082-0
Qualitative Theory of Dynamical Systems, Vol. 12 Núm. 1 (2013) , p. 25-52  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.